# SDR MWEA97274

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 378-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, INTERCOSTAL BETWWEN FLOORBEAMS STA 378 TO 389 BENT.  MAINT REPAIRED IAW 53-11-2 FIG 4.
